# SDR SWAA2015081342827

- Difficulty date: August 4, 2015
- Submitted: August 13, 2015
- Operation: Air carrier
- Aircraft: N940AT
- Make and model: Boeing 717-200
- Aircraft serial: 55004
- Aircraft time: 43,092 hours, 29,244 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 5930760
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APB FORWARD FACE CORRODED AT LONGERON 30 ON DOUBLER.  R & R DOUBLER IAW SRM & DWG.
